# SDR IPXA2022111488094

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 27,627 hours, 9,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unsecure
- Location: Aft
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LOUD SQUEAL FROM SILL AREA OF MAIN ENTRANCE DOOR BEGINNING AT 6.5PSI DIFF AND REMAINS THROUGHOUT FLT SUSPECT AREA APPX 4IN FWD OF AFT DOOR GRASP HANDLE RESECURED DOOR SEAL AT BOTTOM OF DOOR PER AMM 52-09-00. LEAK CHECK GOOD.
